MathSciNet Relay Station
MathSciNet bibliographic data
MR1500554 14H45
Porter, M. B. Sets of coincidence points on the non-singular cubics of a syzygetic sheaf. Trans. Amer. Math. Soc. 2 (1901), no. 1, 37–42.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement